Ask The Doctor > Questions & Answers > Still bleeding following antibiotics after D and c

Still bleeding following antibiotics after D and c

Patient: I recently had a misssd miscarriage and ended Up in hospital where a d and c was performed. I bled for approximately one week but continued to spot and have have brown clots until I got my period Four weeks later. When my period finished, the spotting and brown clotting continued so I went to a doctor who prescribed antibiotics. I have been on antibiotics now for 3 days and am still having discharge, but it is much lighter in colour, sometimes even looking red, and I’m also getting a heap of clear mucus like discharge as well. Is thi normal and will it end? Should I go back to the doctor?

 

 

Doctor: I do understand your concern, discharge from bacterial infection should clear up within 7 days of taking the antibiotics . If you do not see improvement after 7 days, I would suggest that you see your doctor.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment